# SDR DXTA2020121004452

- Difficulty date: December 10, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0255
- Aircraft time: 78 hours, 50 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Proximity Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OPEN CAS MESSAGE CAME ON IN FLIGHT WHEN REACHING FL 400.  PERFORMED CABIN DOOR OPEN QRH.  LIGHT STAYED ON THE WAY THROUGH LANDING.  FOUND ELECTRICAL CONECTOR PC058 ON CABIN DOOR LATCHING PAWL PROXIMITY SWITCH SC007 LOOSE.  RESECURE CONNECTOR AS REQUIRED.  VERIFIED RIGGING OF PROXIMITY SWITCH.  OPERATIONS CHECKS NORMAL AT THIS TIME, REF CE-680A MM 52-70-10.
